advertisement
Question
Posted by: Worried | 2008/10/16

Bleeding &  not my period

Hello, My husband &  I had unprotected sex last wekend &  i am not on the pill,On the monday I took a mornin gafter pill, for the past 2 days now I am bleeding &  its stil about 2 more weeks for my period.
I dont think its my period as my period is always on time,
any ideas on what this coudl be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is most likely due to the morning after pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement